I am on my second week of the Xulane patch. I am prescribed it to try and help my severe PMS. Within days of starting it, I have had serious heart burn. I didn't initially put the 2 together until I remembered that both times I was pregnant, I had debilitating heart burn. I've read that Xulane is high in estrogen in comparison to other birth controls. Has anyone else has this experience? If so. How long does it last? Does it eventually go away?
No responses have yet been posted. Add your response to this question.
- Xulane Information for Consumers
- Xulane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xulane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Apr 2015 • 1 answer
Updated 1 Jan 2016 • 2 answers
Updated 26 Jun 2017 • 1 answer
Updated 10 Jul 2018 • 2 answers
Updated 29 Oct 2018 • 1 answer